Two new collineations of some Moufang-Klingenberg planes


AKPINAR A. , ÇELİK B.

World Academy of Science, Engineering and Technology, vol.67, pp.362-365, 2010 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 67
  • Publication Date: 2010
  • Title of Journal : World Academy of Science, Engineering and Technology
  • Page Numbers: pp.362-365

Abstract

In this paper we are interested in Moufang-Klingenberg planesM(A) defined over a local alternative ring A of dual numbers. We introduce two new collineations of M(A).